English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 5366893      Online Users : 186
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24308

Title: Dual boundary integral equations at a corner using contour approach around singularity
Authors: J.T. Chen;H.-K. Hong
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: dual boundary integral equations;dual boundary element method;corner;regularized method
Date: 1994
Issue Date: 2011-10-20T08:11:15Z
Publisher: Advances in Engineering Software
Abstract: abstract:A dual integral formulation for the Laplace equation problem with a corner is derived by using the contour approach surrounding the singularity. It is found that using the contour approach the jump term comes half and half from the free terms in the L and M kernel integrations, which is different from the limiting process from an interior point to a boundary point where the jump term comes from the L kernel only. Thus, the definition of the Hadamard principal value for hypersingular integration at the collocation point of a corner is extended to a generalized sense for both the tangent and normal derivative of double layer potentials in comparison with the conventional definition. Two regularized versions of dual boundary integral equations with corners are proposed to avoid the boundary effect and are tested by an example. The numerical implementation is incorporated in the BEPO2D program. Also, a numerical example with a Dirichlet boundary condition on the corner is verified to determine the validity of the dual integral formulation.
Relation: 21(3), pp.169–178
URI: http://ntour.ntou.edu.tw/handle/987654321/24308
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback